# SDR DALA2025041602971

- Difficulty date: April 12, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,975 hours, 10,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0908749) CORROSION ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS767+6 LBL20 TO RBL20 WL157. NEW SUPPORT SPLICE INSTALLED ON C.C.N. 5320-0150 (FUSE 1023) CLOSE AFT CARGO COMPARTMENT FLOOR PANELS. IAW B-737-900 SRM 53-00-53-1A.
